# SDR AC2A0000299

- Difficulty date: November 27, 2001
- Submitted: March 1, 2002
- Operation: Air carrier
- Aircraft: N430CV
- Make and model: Bell 430
- Aircraft serial: 49072
- Engine: Allsn 250C*
- System (JASC): 6410 · Tail Rotor Blades
- Part: Bearing
- Part number: 222312753103
- Condition: Cracked
- Location: T/R Blade
- Part time: 599 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR BLADE BEARINGS WERE CRACKED.  REMOVED AND REPLACED TWO BEARINGS.
